Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

Finite-dimensional Hopf algebras arising from quantized universal enveloping algebra


Author: George Lusztig
Journal: J. Amer. Math. Soc. 3 (1990), 257-296
MSC: Primary 17B37; Secondary 16W30, 20G40
DOI: https://doi.org/10.1090/S0894-0347-1990-1013053-9
MathSciNet review: 1013053
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 17B37, 16W30, 20G40

Retrieve articles in all journals with MSC: 17B37, 16W30, 20G40


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1990-1013053-9
Article copyright: © Copyright 1990 American Mathematical Society